# SDR DXTA200601543

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- Aircraft time: 7,450 hours, 5,175 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE MUSHY, ALMOST 3/4 TRAVEL ON PILOTS SIDE BEFORE BRAKES BEGIN TO TAKE EFFECT.  ABOUT 1/2 TRAVEL ON CO-PILOTS SIDE.  PERFORMED BRAKE BLEED PROCEDURE TO ALL FOUR BRAKE ASSEMBLIES IAW HAWKER 1000 MM 32-40-00.  BRAKES OPS CHECK GOOD.
